# SDR W8PA970100

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 656827015
- Condition: Cracked
- Location: Ws 185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEFT INBOARD FLAP UPPER FIXED PANEL APPROXIMATELY, WBL 85, OUTBOARD SUPPORT RIB IS CRACKED.  REMOVED CRACKED RIB AND INSTALLED NEW RIB.  (M)
